Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Black spots on tongue in 1 year old - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Child Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   my son baby 1 yrs old 1 month his tongue shows few black spot... does it related to pain throat?
Doctor :  
User :   hi thanks
Doctor :   were these black spots present from before or appeared suddenly?
Doctor :  
does the baby have fever?
User :   it happened 3 days ago
Doctor :  
is the baby active?
User :   he does not have fever it is normal
User :   yes he is active some time
Doctor :  
User :   i think he seems good active so far
Doctor :  
is he on any medications?
User :   he underwent in surgery with upj on spet 14
User :   he was treated withh cepha;exin for 2 weeks
Doctor :  
User :   and oxybutynin
Doctor :  
i will suggest you take him to child specialist and get these examined
Doctor :  
it may also be due to the medications
Doctor :  
is he still taking these medications?
User :   should i use tylenol to treat him for pain something tonight then i will take him to dr
User :   no he stopped last weeks
Doctor :  
is having any discomfort?
Doctor :  
is he crying too much?
User :   not really
User :   no
Doctor :  
Doctor :  
you can give him tylenol if the pain is there

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor